# SDR YIEA00195

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Amd FALCON
- Aircraft serial: 31
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Part time: 10,026 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

PILOT REPORTED WHILE ACFT LEVEL AT CRUISE ALTITUDE 27,000 FEET AND AIRSPEED MACH. .70, RT ENGINE FLAMED OUT AFTER LIGHTNING FLASH ON RT SIDE OF ACFT.  ACFT DESCENDED TO 20,000 FEET AND ENGINE SUCCESSFULLY RESTARTED.  ENG OPERATION NORMAL AFTER THAT.  ACFT/ENG FUEL AND IGNITION SYSTEMS CHECKED FOR DISCREPANCIES, NONE FOUND.  ENGINE WAS INSPECTED FOR FOD OR DAMAGE TO COMPRESSOR AND FAN WITH NONE FOUND.  ENG BLEED AND GUIDE VANE SYS INSPECTED FOR DISCREPANCIES WITH NONE FOUND. ENG GROUND RUN AND PERFORMANCE CHECKED IAW GE MM.  ALL ENG PARAMETERS MET.  ACFT RETURNED TO SERVICE.  IT IS BELIEVED UNSTABLE AIR IN VICINITY OF LIGHTNING AND THUNDERSTORMS CAUSE OF ENG FLAME-OUT.  NO FURTHER ACTION REQUIRED.(X)
